Colorado, 2009

Hail in Colorado, August 18, 2009

August 18, 2009 · NWS PUB · 19 events in 7 counties and zones

Several severe thunderstorms produced hail up to the size of golf balls over southeastern Colorado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Several severe thunderstorms produced hail up to the size of golf balls over southeastern Colorado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 18, 8:48 AM MST, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 18, 8:48 AM MST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
948 AM MDT TUE AUG 18 2009

.UPDATE...

UPDATED PACKAGE TO INCLUDE MENTION OF SEVERE THUNDERSTORMS IN
GRIDS FOR THIS AFTERNOON AND EVENING. SHORTWAVE KNOCKING ON OUR
DOORSTEP OUT WEST STILL ON TRACK TO MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. INITIALLY WITH THE CLOUD COVER WE START OUT
WITH QUITE A BIT OF CIN THIS MORNING. HOWEVER...NAM QUICKLY
ERODES THE CAP BY 00Z...AND BOTH NAM AND GFS POINT TO AN MCS
DEVELOPING ACROSS SOUTHEAST PORTIONS OF THE PLAINS BY THIS
EVENING. WITH SFC WINDS NOW PROGGED TO GO MORE EASTERLY THAN
SOUTHERLY (WITH APPROACH OF UPPER LEVEL DISTURBANCE)...MODELS NOW
HAVE DEEP LAYER SHEARS IN THE 40-50KT RANGE...SUFFICIENT FOR
SUPERCELL THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREAT. 12Z NAM SUGGESTS 0-3 KM HELICITIES IN THE 200-300+
M2/S2 ALONG THE NRN SLOPES OF THE RATON RIDGE AND BACA COUNTY
AREA. SO A TORNADO IS NOT OUT OF THE QUESTION AS LCLS LOOK TO BE
SUFFICIENTLY LOW. OVERALL...BEST CHANCE OF SEVERE STILL LOOKS TO BE
SOUTH OF HIGHWAY 50 AND EAST OF I-25. HOWEVER...STORMS COULD ALSO
RAPIDLY INTENSIFY AS THEY ROLL OF THE SOUTHEAST MOUNTAINS INTO THE
ADJACENT I-25 CORRIDOR BY MID AFTERNOON AS HEATING AND SFC DEW
POINTS IN THE 50S YIELD MODEL CAPE VALUES OF AROUND 1000-1500
J/KG. MUCH DEPENDS ON HOW QUICKLY CLOUDS BURN OFF AND SFC HEATING
COMMENCES. FOR NOW A BROAD BRUSH FOR POTENTIAL SEVERE ACROSS ALL
OF THE SOUTHEAST PLAINS STILL LOOKS ON TARGET. UPDATE WILL BE OUT
SHORTLY. -KT

&&

.PREV DISCUSSION... /ISSUED 350 AM MDT TUE AUG 18 2009/

SHORT TERM...
(TODAY AND TONIGHT)

..MAIN CONCERN TODAY IS INTENSITY OF CONVECTION...

CURRENTLY...LOW CLOUD SAT PIX IMGY INDICATES LOW CLOUDS ARE
OCCURRING FROM THE IMMEDIATE E FACING SLOPES OF THE S MTNS EASTWARD
ACROSS THE ENTIRE PLAINS. LONE SUPERCELL OVER KIOWA COUNTY HAS
RECENTLY WEAKENED AND IS JUST A CLUSTER OF HEAVY RAIN OVER THE C
PART OF THE CNTY. LOTS OF SMALLER CONVECTIVE TSRA OVER FAR E PLAINS.
LIGHT SHOWERS WERE BREAKING OUT ACROSS THE I-25 CORRIDOR. ON THE
LARGER SCALE...WAT VAP IMGY SHOWS A WELL DEFINED SHORT WAVE OVER
UTAH. QUITE A BIT OF CLOUDINESS DEVELOPING IN FRONT OF IT
INDICATING PRETTY GOOD UPWARD VV.

TODAY...NOT AN EASY FCST. LOTS OF LOW CLOUDS ON THE PLAINS AND WITH
THE UPWARD VV FIELD MOVG TOWARDS THE REGION ASSOCD WITH THE UTAH
SHORTWAVE I DONT KNOW HOW FAST THEY WILL DISSIPATE TODAY. IF THEY
HANG AROUND A GOOD PART OF THE DAY THEN WE WILL NOT SEE MUCH IN THE
WAY OF HEATING AND THUS WE MAY NOT SEE AS MUCH STRONG TSRA TODAY
ACROSS THE REGION. IN ADDITION...THE HODOGRAPHS FROM THE 06Z NAM
SIMULATION RUN DONT REALLY IMPRESS ME ALL THAT MUCH. ON THE OTHER
HAND WE MAY SEE QUITE A BIT WEAKER TSRA WITH THE ABUNDANT MSTR AND
UPWARD FORCING. FOR NOW I WILL NOT MENTION SVR IN THE NDFD BUT WILL
MENTION IT IN THE HWO PRODUCT ALONG WITH THE GRAPHICAL FCST.

I SHOULD STATE IF...AND ITS A BIG IF...THE SHORTWAVE IS STRONGER
THEN THE SIMULATIONS INDICATE  AND  THE LLVL WINDS REMAIN MORE
EASTERLY....THEN SHEAR WILL BE BETTER FOR STRONGER STORMS. WE WILL
ALSO MEED MORE SUN TODAY TO GET SUFFICIENT CAPE.

TONIGHT...SHORTWAVE SHOULD MOVE ACROSS THE REGION DURING THE EARLY
EVENING TIME FRAME. THIS SHOULD KEEP MOST OF THE PRECIP OVER THE FAR
SE PLAINS BY MID TO LATE EVENING WITH ACTIVITY ENDING DURING THE
EARLY MORNING HOURS OVER THE FAR SE PLAINS.

LONG TERM...

(WEDNESDAY - MONDAY)
NORTHWEST FLOW ALOFT STILL IN PLACE WEDNESDAY WITH FEW WEAK WAVES
MOVING SOUTHEAST THROUGH THE BASE OF THE TROF. AT THE SURFACE...COLD
FRONT EXPECTED TO MOVE SOUTH THROUGH THE PLAINS DURING THE LATE
AFTERNOON OR EARLY EVENING. LATEST MODEL RUNS SHOW VERY LITTLE IN
THE WAY OF LOW LEVEL MOISTURE OR INSTABILITY TO WORK WITH DURING THE
AFTERNOON. STILL COULD SEE A FEW SHOWERS OR THUNDERSTORMS
DEVELOP...SO HAVE CONTINUED IDEA OF ISOLATED POPS IN THE
AFTERNOON/EVENING ACROSS THE CWA.

LATEST MODEL RUNS ARE A BIT SLOWER BUILDING IN UPPER LEVEL
RIDGE...KEEPING CWA IN NORTHWESTERLY FLOW THROUGH MUCH OF THURSDAY
BEFORE RIDGE FINALLY BUILDS IN THURSDAY NIGHT. ON THURSDAY...WITH
SURFACE HIGH CENTERED OVER WYOMING...SURFACE DEWPOINTS FALL INTO THE
30S TO MID 40S ON THE EASTERN PLAINS. TEMPERATURES WILL BE SLOW TO
WARM UP HOWEVER...WITH HIGHS MAINLY IN THE 80S AT THE LOWER
ELEVATIONS.

THE RIDGE THEN BECOMES THE DOMINANT WEATHER FEATURE THROUGH EARLY
NEXT WEEK. MAIN QUESTION WILL BE HOW MUCH MONSOONAL MOISTURE WILL
WORK ITS WAY NORTHWARD AND WHEN WE WILL SEE ANOTHER CHANCE OF
RAINFALL. FOR NOW...KEPT LOW POPS IN SOUTH CENTRAL COLORADO SATURDAY
AFTERNOON/EVENING...WITH LOW POPS SPREADING EASTWARD ACROSS THE CWA
THROUGH MONDAY. HIGH TEMPERATURES WILL BE ABOVE NORMAL FOR THE
WEEKEND...WITH HIGHS WARMING INTO THE 80S AND 90S.

40

AVIATION...
KALS SHOULD SEE VFR CONDITIONS NEXT 24H.

KCOS AND KPUB WILL SEE LOW CLOUDS THIS MORNING WITH MVFR CONDITIONS
LIKELY THROUGH AT LEAST MID MORNING. THESE TWO SITES WILL ALSO SEE
MORE CLOUDS THEN WE NORMALLY SEE THIS TIME OF THE YEAR DUE TO THE
LOW LVL MSTR OVER THE AREA. WE WILL ALSO SEE SCTD RASH/TSRA THROUGH
THE DAY...WITH THE BEST CHANCE DURING THE AFTERNOON/EARLY EVENING
TIME PD. FOR TONIGHT...TROUGH AXIS WILL MOVE THROUGH AND SHOULD
SCOUR ALL THE LOWER LVL MSTR OUT OF THE AREA...SO LOW CLOUDS SHOULD
NOT BE A CONCERN LATER TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/27
Hazardous weather outlook, Aug 18, 6:01 AM MST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
701 AM MDT TUE AUG 18 2009

COZ058>089-093>099-191315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
701 AM MDT TUE AUG 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE
PLAINS THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS COULD
DEVELOP AS EARLY AS 3 PM...BUT THE STRONGEST ACTIVITY WILL LIKELY
OCCUR AFTER 5 PM.

THE PRIMARY SEVERE WEATHER THREATS TODAY OVER ALL OF THE PLAINS WILL
BE HAIL AND STRONG WINDS. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF
A TORNADO THIS EVENING...ESPECIALLY SOUTH OF HIGHWAY 50 AND EAST OF
I-25. THERE WILL ALSO BE A CHANCE THAT ONE OR TWO OF THE STORMS
COULD PRODUCE VERY LARGE HAIL...THAT IS...HAIL GREATER THAN 2 INCHES
IN DIAMETER.

MOIST UNSTABLE UPSLOPE FLOW...MODERATELY STRONG DEEP SHEAR AND A
PRONOUNCED UPPER LEVEL DISTURBANCE WILL BRING THE THREAT OF A FEW
SEVERE STORMS TO THE REGION THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
EVENING ACROSS MUCH OF SOUTHEAST AND SOUTH CENTRAL COLORADO. THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL AND DANGEROUS LIGHTNING. THUNDERSTORM CHANCES WILL RETURN TO
SOUTH CENTRAL COLORADO LATE SATURDAY. SCATTERED LATE DAY THUNDERSTORMS
ARE POSSIBLE OVER ALL OF SOUTHEAST AND SOUTH CENTRAL COLORADO
SUNDAY AND AGAIN MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 3 PM ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS.

34/40

In the hours before

Local storm report, Aug 18, 5:57 AM MST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
657 AM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HEAVY RAIN       14 SSE SCHRIEVER AFB    38.61N 104.44W
08/18/2009  M1.57 INCH       EL PASO            CO   TRAINED SPOTTER

            HEAVY RAIN OCCURRED OVERNIGHT.

&&

RMG
Local storm report, Aug 18, 6:17 AM MST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
717 AM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 N CALHAN              39.08N 104.30W
08/17/2009  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            COCORAHS OBSERVER.

&&

RMG
Special weather statement, Aug 18, 11:01 AM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1201 PM MDT TUE AUG 18 2009

COZ060>063-181830-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-EASTERN SAWATCH MOUNTAINS ABOVE
11000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-WESTERN
MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
1201 PM MDT TUE AUG 18 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHERN CHAFFEE COUNTY IN CENTRAL COLORADO

AT 1157 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUENA VISTA...OR 43 MILES NORTHEAST OF
GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BUENA VISTA.

LIGHTNING...HAIL UP TO PENNY SIZE...WIND GUSTS TO 40 MPH...AND HEAVY
RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The radar

The Pueblo radar (KPUX), 117 km away, was scanning. The volume nearest the first event began at 18:53 UTC.

Open the radar archive at this moment

Event by event

19 hail. Local standard time, as filed.

Hail, Las Animas

When
August 18, 11:55 AM MST to 11:58 AM MST
Where
Las Animas County, 4.84 mi N of Aguilar
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.470, -104.650

Hail, Huerfano

When
August 18, 12:42 PM MST to 12:47 PM MST
Where
Huerfano County, 4.36 mi WSW of Walsenburg
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.600, -104.860

Hail, Huerfano

When
August 18, 12:49 PM MST to 12:54 PM MST
Where
Huerfano County, 0.55 mi E of Walsenburg
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.630, -104.780

Hail, Las Animas

When
August 18, 1:14 PM MST to 1:17 PM MST
Where
Las Animas County, 4.84 mi N of Aguilar
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.470, -104.650

Hail, Fremont

When
August 18, 1:55 PM MST to 2:00 PM MST
Where
Fremont County, 1.48 mi NNW of Williamsburg
Measured
1 in hail
Reported by
Public
Coordinates
38.400, -105.170

Hail, Fremont

When
August 18, 1:57 PM MST to 2:02 PM MST
Where
Fremont County, 1.48 mi NNW of Williamsburg
Measured
0.88 in hail
Reported by
Public
Coordinates
38.400, -105.170

Hail, Fremont

When
August 18, 1:58 PM MST to 2:03 PM MST
Where
Fremont County, Florence
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.390, -105.120

Hail, Las Animas

When
August 18, 2:25 PM MST to 2:30 PM MST
Where
Las Animas County, 3.83 mi SSE of Delhi
Measured
1.75 in hail
Reported by
Other Federal Agency
Coordinates
37.590, -103.990

Hail, El Paso

When
August 18, 2:34 PM MST to 2:39 PM MST
Where
El Paso County, 4.01 mi ENE of (Cos)colorado Spgs Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.830, -104.630

Hail, Pueblo

When
August 18, 2:45 PM MST to 2:50 PM MST
Where
Pueblo County, 2.28 mi WSW of Pueblo West
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.300, -104.790

Hail, Pueblo

When
August 18, 2:49 PM MST to 2:54 PM MST
Where
Pueblo County, 0.69 mi S of Pueblo West
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.300, -104.750

Hail, Pueblo

When
August 18, 3:01 PM MST to 3:06 PM MST
Where
Pueblo County, 9.87 mi ENE of Beulah
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.130, -104.810

Hail, Pueblo

When
August 18, 3:04 PM MST to 3:09 PM MST
Where
Pueblo County, 3.04 mi WSW of Pueblo
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.240, -104.660

Hail, Pueblo

When
August 18, 3:07 PM MST to 3:12 PM MST
Where
Pueblo County, 6.15 mi SW of Blende
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
38.170, -104.610

Hail, El Paso

When
August 18, 3:10 PM MST to 3:15 PM MST
Where
El Paso County, 5.93 mi E of Truckton
Measured
1 in hail
Reported by
Public
Coordinates
38.730, -104.070

Hail, Pueblo

When
August 18, 3:13 PM MST to 3:18 PM MST
Where
Pueblo County, 0.88 mi NE of Pueblo
Measured
0.75 in hail
Reported by
Public
Coordinates
38.270, -104.600

Hail, Otero

When
August 18, 3:54 PM MST to 3:59 PM MST
Where
Otero County, 4.84 mi N of Higbee
Measured
0.88 in hail
Reported by
Public
Coordinates
37.840, -103.450

Hail, Otero

When
August 18, 5:30 PM MST to 5:35 PM MST
Where
Otero County, 9.04 mi SW of Higbee
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.680, -103.570

Hail, Bent

When
August 18, 5:45 PM MST to 5:50 PM MST
Where
Bent County, 14.01 mi SSE of Las Animas
Measured
1 in hail
Reported by
Public
Coordinates
37.880, -103.130

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2009Every state in 2009This day in weather historyWarnings in Colorado, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 195213, 195212, 195214, 195215, 195216, 195217, 195218, 195219, 195220, 195222, 195221, 195223, 195224, 195225, 195228, 195226, 195227, 195229, 195230.